# SDR SWAA2014051928146

- Difficulty date: May 14, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 20,929 hours, 12,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EEPLS DAMAGED.  R & R EEPLS IAW SIP.
